# SDR QXEA200400204

- Difficulty date: March 10, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 5,475 hours, 4,141 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Ejector
- Part number: T99A38603
- Part serial: A86826
- Condition: Cracked
- Location: Left
- Part time: 3,040 hours, 2,197 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 4276 - THE CREW REPORTED THAT THE LEFT FUEL TANK WAS LEAKING INTO THE CENTER TANK AND RECEIVED A FUEL IMBALANCE CAUTION MESSAGE.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND THE LEFT PRIMARY EJECTOR CRACKED.  THE EJECTOR WAS REPLACED AND OPERATIONAL CHECKS WERE PERFORMED.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
